MathSciNet Relay Station
MathSciNet bibliographic data
MR2552542 37N35
Cai, Shuiming; Liu, Zengrong; Xu, Fengdan; Shen, Jianwei Periodically intermittent controlling complex dynamical networks with time-varying delays to a desired orbit. Phys. Lett. A 373 (2009), no. 42, 3846–3854.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement